and i am seeing that the sebutex i would like better but i told my docotor i had shot up before and hes sooo against it!!! i dont want to shoot up any medicince trying to help me!! i just want to feel normal and happy with my life!!! how can i talk to him about this... considering changing?
Ginafrombama, this is Pattiinbama, I am in Mobile. Anyway, the reason he is worried about switching you to subutex, it doesn't have the second blocker med in it and apparently some do abuse it. Offer to take random drug tests to prove you are not abusing it or anything else, it may help persuade him. Tell him you want to stay clean, if you wanted to do anything else, why would you take the subs and block that effect with subs or subutex. Hope you can convine him, Patti
Ginabama... welcome to the site which is filled with many compassionate, supportive, and knowledgeable folks. Please listen to pattibama... she knows her stuff. As she said, the subutex only has an opiate ini it... buprenorphine. The suboxone has the other component, naloxone, which is an opiate blocker at another receptor site and manages cravings... and it does take cravings away... you feel normal. If u feel u need to be on the opiate only to "make you feel good" I suggest you also fo to an addiction counselor to uncover the reasons why you need ro medicate ro feel good... I hope this sounds harsh... but many of us on here are opiate addicts who were medicating our emotional pain. The suboxone helped with the WD and eliminated the cravings... now we are working on "us" to heal emotional pain or whatever it was that made us medicate to feel good.
We are working with addiction therapists to try to heal this emotional pain so we will not have the need to medicate to feel good... we can just be normal... I hope this helps and I hope you will continue to visit us for support... God Bless...
First of all I want to clear something up here. Now no offense to anyone, ok. I do like to make everyone smarter. The Naloxone in Suboxone doesn't do very much, unless you shoot it up. If you do, the Nalox in the Subox will then put you into immediate withdrawal symptoms (wds). And that is the only reason it is in there. You see folks, when it was decided to use the opiate drug Buprenorphine to treat addiction with, they were specifically looking for an alternative to Methadone for Heroin addiction. They wanted to accomplish several things. One was to shift the cost to the addict. That meant allowing the addict to have the drug at home, and not have to report to a clinic every day or 2. But too many Heroin addicts are also needle freaks. Some will shoot water when there is nothing else to bang. Originally Sub was intended only for Heroin addicts. You can't really take too much Bupe, and abuse it in that way, because at about 32 mg Bupe changes from an agonist to an antagonist. This is why Suboxone is referred to as an agonist/antagonist medication. Not because of the Naloxone. In fact, the Naloxone isn't even supposed to be absorbed in the mouth. It's only absorbed in the saliva you swallow while dissolving the pill in your mouth. And this is why many docs now tell their patients to do the Spit Trick. Spit your saliva out while dissolving Subox. This is not necessary with Subutex. I have heard 1 advantage of the film strips is your mouth creates much less saliva, which reduces the chances of swallowing Naloxone tainted saliva. OK, I had to clear this up. I see too many of you think the Nalox is serving a useful purpose when using Subox correctly. It is not, and if you swallow too much of it, the drug will make you feel sick. But if you bang it, you'll be running to a hospital. Unfortunately, they can't even do much for you. So never shoot up Suboxone. There is no way to stop the wds that will result from doing that.
Back to you Ginafrombama. Are you sure these side effects are coming from the Nalox? Are you doing the Spit Trick? Even if you are using the Films, do it anyway. The Nalox is not "Supposed " to be absorbed in the mouth. Since you believe you're allergic or hypersensitive to Nalox do everything you can to avoid swallowing any of the Suboxone. I'd also rise your mouth after taking Sub before drinking anything. Try this. It may take a week to see a difference in a rash. In addition to this, chew up some Mylanta tablets, or drink some Mylanta liquid the moment you feel heartburn. Although I must tell you the heartburn can be from something else, because I get it too, occasionally, and I take Subutex. I think heartburn can come from too large a dose. Either too large at once, or too much of a total for the day. I do what I told you to do. You can also take an otc acid reducer pill. Zantac works very quickly if I'm feeling heartburn. I also take Prilosec because I had ulcers which keep coming back. So if your insurance covers acid reducers, ask him for a script. Although I have generic prescription Zantac and it doesn't work at all. In fact it gives me heartburn. So I buy them, for the very occasional use. Also ask your doc for a skin cream. We will find a way to help you, Ginafrombama. Btw, cool name.
I think showing your doc consistently clean urine is the best way to convince him to give you Subutex. However, some people have problems with the generics. The NB is so much better, but also 3 times the price. Most insurance won't cover the Name Brand. If you are 1 of the people who has a bad reaction to the most common generic, you're going to want Suboxone again. So try what I said.
Also the dose usually comes down, in time. Maybe if you can get down to 4 to 8 mg a day, there won't be enough Nalox in them to give you the side effects you're getting now.
Let us know how you make out, especially by doing the spit trick.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2011 • 1 answer
Posted 28 May 2015 • 1 answer
I'm looking for a peripheral neuropothy support group or research study in orange county California?
Posted 2 Aug 2016 • 0 answers
Intestinal Obstruction - Anyone with bowel blockages, drink Coke,it works after reading research on?
Posted 6 Aug 2016 • 5 answers
Posted 16 Dec 2016 • 0 answers